Birth control pill Watch

Anonymous #1
#1
Report Thread starter 1 week ago
#1
Hiya guys I’m really struggling at the moment on the pill, iv been on it for 5 years now and fortunately iv never had to change it as it suited me well. But recently iv had a break for 7 days for my period and iv been having really violent mood swings, iv been switching from angry to happy to sad constantly in the last couple of days and iv been really horrible to my boyfriend even when sometimes he hasn’t done anything then I get really sad because iv been horrible haha, it’s an endless cicel. I just wanted to know if anybody has experienced the same or has any alternatives for me to try. This has only started happening recently and hasn’t been constant through the last 5 years, hope you can all help 😕
0
reply
Anonymous #2
#2
Report 1 week ago
#2
At different points through life our hormones change. your symptoms are clear indicators of a hormonal change and it is worth going to see your gp for blood tests if it was that sudden. it may just be you now need a different pill.
1
reply
DrawTheLine
Badges: 22
Rep:
?
#3
Report 1 week ago
#3
(Original post by Anonymous)
Hiya guys I’m really struggling at the moment on the pill, iv been on it for 5 years now and fortunately iv never had to change it as it suited me well. But recently iv had a break for 7 days for my period and iv been having really violent mood swings, iv been switching from angry to happy to sad constantly in the last couple of days and iv been really horrible to my boyfriend even when sometimes he hasn’t done anything then I get really sad because iv been horrible haha, it’s an endless cicel. I just wanted to know if anybody has experienced the same or has any alternatives for me to try. This has only started happening recently and hasn’t been constant through the last 5 years, hope you can all help 😕
Sounds like your hormones have gone a bit crazy this time. That can happen. However, you say your mood swings are violent. Are you being physically violent, or just verbally or what? If you feel like you could hurt yourself or someone else due to these angry, violent mood swings then see your GP as soon as you can.
0
reply
Anonymous #1
#4
Report Thread starter 1 week ago
#4
(Original post by DrawTheLine)
Sounds like your hormones have gone a bit crazy this time. That can happen. However, you say your mood swings are violent. Are you being physically violent, or just verbally or what? If you feel like you could hurt yourself or someone else due to these angry, violent mood swings then see your GP as soon as you can.
No no they aren’t physical violent, by violent I mean getting angry and shouting, I have never been violent physically and don’t get to that stage of angry
0
reply
DrawTheLine
Badges: 22
Rep:
?
#5
Report 1 week ago
#5
(Original post by Anonymous)
No no they aren’t physical violent, by violent I mean getting angry and shouting, I have never been violent physically and don’t get to that stage of angry
In that case, if it happens again next month during your break, see your doctor. A one off isn't too unusual and can happen to everyone. If it becomes a regular thing then it can get concerning.
0
reply
rika31
Badges: 1
Rep:
?
#6
Report 1 week ago
#6
(Original post by Anonymous)
Hiya guys I’m really struggling at the moment on the pill, iv been on it for 5 years now and fortunately iv never had to change it as it suited me well. But recently iv had a break for 7 days for my period and iv been having really violent mood swings, iv been switching from angry to happy to sad constantly in the last couple of days and iv been really horrible to my boyfriend even when sometimes he hasn’t done anything then I get really sad because iv been horrible haha, it’s an endless cicel. I just wanted to know if anybody has experienced the same or has any alternatives for me to try. This has only started happening recently and hasn’t been constant through the last 5 years, hope you can all help 😕
Since you've been on it for 5 years and had no other issues with it, I wouldn't worry too much about it. But if it keeps happening every break then maybe go and see your doctor, they might suggest you try a different pill.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

It is really important for me to be involved in helping make my university better

Strongly disagree (2)
22.22%
Disagree (0)
0%
Neither agree or disagree (0)
0%
Agree (4)
44.44%
Strongly Agree (3)
33.33%

Watched Threads

View All